| Catalog Number |
PTAX4-14-170-4-20 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
During the procedure the balloon ruptured horizontally (longitudinally) there was no harm to the patient, nothing detached, nothing left in the patient.The physician used another balloon to complete the procedure.